Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cobordism of group actions


Author: Arthur Wasserman
Journal: Bull. Amer. Math. Soc. 72 (1966), 866-869
DOI: https://doi.org/10.1090/S0002-9904-1966-11591-4
MathSciNet review: 0231388
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and E. E. Floyd, Differentiable periodic maps. Academic Press, New York, 1964. MR 176478
  • 2. P. E. Conner and E. E. Floyd, Supplement to differentiable periodic maps. Academic Press, New York, 1964. MR 176478
  • 3. R. Palais, The classification of G-spaces, Mem. Amer. Math. Soc., No. 36 (1960). MR 177401
  • 4. N. Steenrod, The topology of fiber bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 39258
  • 5. A. Wasserman, Equivariant differential topology(to appear). MR 250324


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11591-4

American Mathematical Society